# SDR SCNA20160524073

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 48,628 hours, 26,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1078
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 1078 BETWEEN STR 24L AND 25L. REMOVED DENT, WILL REQUIRE REPAIR.  CUT OUT DAMAGE.  FABRICATED REPAIR DOUBLER FROM .071" 2024-T3 AND DRILLED AS REQUIRED.  PRIMED REPAIR DOUBLER AND SKIN IN REPAIR AREA AND INSTALLED FILLER WASHERS AT INITIAL FASTENER LOCATIONS .  REPAIR IS READY TO INSTALL.  INSTALLED DOUBLER.   PRIMED AND PAINTED.  JOB COMPLETE.
